# SDR DXTA2025051203378

- Difficulty date: May 7, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 15,547 hours, 11,911 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Condition: Faulted
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL CROSSFEED HARDWARE: CROSSFEEDING LEFT TO RIGHT, BOTH FUEL BOOST L AND R ILLUMINATED ALONG WITH BOTH LO FUEL PRESS L AND R.  CAME OUT OF CROSSFEED AND BOTH LO PRESS L AND R LIGHTS EXTINGUISHED.  BOTH L AND R FUEL BOOST REMAINED ILLUMINATED.  FOLLOWED THE CHECKLIST WHICH CALLS FOR THE FUEL BOOST SWITCH TO GO TO ON AND THEN NORM AND THIS RESOLVED THE ISSUE WITH THE FUEL BOOST LIGHTS. CORRECTIVE ACTION: REMOVED AND REPLACED L/H FUEL BOOST PUMP CARTRIDGE IN REFERENCE TO CESSNA 560XL MM 28-21-01. OPS AND LEAK CHECK GOOD
